# SDR CALA2013120993553

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 50,230 hours, 20,108 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BURNER SECTION OF THE 2 ENG SEPARATING.  IAW MT 78-005 DAMAGE IS IN C DUCT NOT HOT SECTION AT 3 O'CLOCK AS VIEWED FROM REAR IAW TEP 2 C 2.  REMOVED DAMAGE 15 X 1 & TAPED, OK TO CONTINUE.
